Please use this identifier to cite or link to this item: http://repository.vnu.edu.vn/handle/VNU_123/29044
Title: Continuous and discrete characterizations for the uniform exponential stability of linear skew-evolution semiflows
Authors: Pham, Viet Hai
Keywords: Exponential stability;Linear skew-evolution semiflows;Function spaces
Issue Date: 2010
Publisher: PERGAMON-ELSEVIER SCIENCE LTD, THE BOULEVARD, LANGFORD LANE, KIDLINGTON, OXFORD OX5 1GB, ENGLAND
Citation: ISIKNOWLEDGE
Abstract: In this paper, we will consider the concept ``linear skew-evolution semiflows'' and extend theorems of R. Datko, S. Rolewicz, Zabczyk and J.M.A.M van Neerven for this case
Description: TNS06164 ; NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS Volume: 72 Issue: 12 Pages: 4390-4396
URI: http://repository.vnu.edu.vn/handle/VNU_123/29044
http://www.sciencedirect.com/science/article/pii/S0362546X1000057X
ISSN: 0362-546X
Appears in Collections:Bài báo của ĐHQGHN trong Web of Science

Files in This Item:
Thumbnail

  • File : TNS06164.pdf
  • Description : 
  • Size : 254.06 kB
  • Format : Adobe PDF


  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.